Please use this identifier to cite or link to this item:
Title: On moment conditions for valid formal edgeworth expansions
Authors: Bhattacharya, Rabi N
Ghosh, J K
Keywords: Edgeworth expansion
classical statistics
Issue Date: 1988
Citation: Journal of Multivariate Analysis, v.27, p.68-79
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
JOMA-27-1-1988-P68-79.pdf328.52 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.